# SDR SWAA061871

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 57,188 hours, 52,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER CLIP CRACKED AT BS 500D, STR 24R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
